Why do I feel Like S*** on D-Bol?

  1. Registered User
    Disco'ed's Avatar
    Join Date
    Jan 2004
    Posts
    22
    Answers
    0

    Why do I feel Like S*** on D-Bol?


    I just started my cycle on Saturday and I've never used d-bol before. I'm taking 35mg ED, Test E 600mg wk and Deca 300mg wk. The d-bol is making feel achy and tired, I thought it was supposed to make you feel good? Anyone with similar sides?

    thanks

  2. Registered User
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,946
    Answers
    0


    This your first cycle? if it is that might be a little too much dbol. giving some stats would help. the other is what brand is it and so on. you could have overdosed tabs or the like.
  3. Registered User
    Disco'ed's Avatar
    Join Date
    Jan 2004
    Posts
    22
    Answers
    0


    No, it's not my first cycle, I've done two before over the last two years, but only test prop and tren. I'm 185lbs and I'm using the Loffelor 25 mg reforvit simple tabs. I know they are legit, but maybe I just don't react well to dbol.
    •   
       

  4. Registered User
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,946
    Answers
    0


    Maybe. You might try just taking half a pil twice a day or 1/4 pill 4 times a day and see if that helps. I love dbol but it does make you a little tired (not really a bad thin, you need the sleep) but never had it make me acky, gave me some bad pumps but nothing like what your discribing.
  5. Registered User
    Disco'ed's Avatar
    Join Date
    Jan 2004
    Posts
    22
    Answers
    0


    Thanks for the input Skye, but now that I think of it, my flu like symptoms are probably from the test. It's QV and I remember getting roid-flu from their prop last year. Luckily it only lasted until the second shot and went away. Hope thats the same situation now.
  6. Registered User
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    765
    Answers
    0


    when i was on Dbol, I had that euphoric high of being "on", but It also made me achy and much much more lethargic than 1-test, so I guess I got the best of both worlds
  7. Registered User
    candle25's Avatar
    Stats
    6'1"  182 lbs.
    Join Date
    Nov 2003
    Age
    38
    Posts
    626
    Answers
    0


    I feel much like what jarconis described. I have been having pains in my delts and lower back at times. I thought it was because of all the heavy lifting I have been doing.
  8. Registered User
    RockMam's Avatar
    Join Date
    Sep 2003
    Age
    33
    Posts
    47
    Answers
    0


    D-bol used to get me the xxplosive sh*ts!, I used to scream everytime I hit the toilet, it was about 12 times a day... I was soo happy when I ran outta pills! :-P
  •   

      
     

Similar Forum Threads

  1. Feeling like $hit on Long R3 IGF-1
    By TheEigthDwarf in forum IGF-1/GH
    Replies: 12
    Last Post: 12-24-2011, 07:50 PM
  2. Why do I feel like a zmbie in the winter???
    By 4evathrowed in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 03-15-2011, 07:26 PM
  3. Why do I feel nothing from ECA?
    By diablosho in forum Weight Loss
    Replies: 58
    Last Post: 04-09-2010, 09:40 AM
  4. Why do I feel hot all of a sudden?
    By NeilB in forum Anabolics
    Replies: 4
    Last Post: 06-30-2005, 10:22 PM
  5. feeling like **** on Superdrol
    By cobain67 in forum Anabolics
    Replies: 4
    Last Post: 01-16-2005, 03:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in